# SDR 98ZZZX837

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357MM
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508092
- Engine: Cont TSIO520BE
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Part number: 640766A4
- Condition: Failed
- Location: Turbo Oil
- Part time: 821 hours
- Component: 642087A28
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT UNDERWENT SCHEDULED 50-HR INSP.  UPON POST-INSP AND RUN AND LEAK TEST, OIL NOTED COMING FROM TURBOCHARGER OUTLETS AND WASTEGATE SEAL DRAIN.  FURTHER INVESTIGATION REVEALED SCAVENGE PUMP FAILURE.  UPON DISASSY, END BEARING FOUND LOOSE CAUSING A BREAK IN SECTION AND SUBSEQUENT PUMP FAILURE.  TURBOCHARGERS AND WASTGATE SENT FOR REPAIR.  ENGINE REMOVED FOR STARTER ADAPTER REMOVAL.  INSP REVEALED SCAVENGE PUMP'S RETAINING CLIP FOR END BEARING WAS NOT INSTALLED AND NO GROOVE IN SCAVENGE HOUSING FOR RETAINER CLIP.  A SERVICEABLE HOUSING, NEW BEARING, AND GEARS INSTALLED.  ACFT REASSEMBLED AND TESTED WITH NO FURTHER DEFECTS.  1-15-98 HOBBS:  1387.4  TSN:  821.2 HRS
